# SDR N6WA2012061102

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 9,641 hours, 6,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT HANDLE COVER WILL NOT CLOSE.  REPLACED RT OVER WING HANDLE COVER IAW AMM 25-26-09.  OPS CHECKED GOOD.
